Alert archive / Missouri / Wind Chill Advisories in 2007
Wind Chill Advisory 3, NWS Kansas City, MO
NWS Kansas City, MO issued this wind chill advisory at Feb 14, 2007, 3:39 PM CST for 4 counties in Missouri; Doniphan County, Kansas. It took effect at Feb 15, 2007, 3:00 AM CST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2007, 3:39 PM CST (21:39 UTC)
- In effect from
- Feb 15, 2007, 3:00 AM CST
- Expired
- Feb 15, 2007, 7:27 AM CST
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
Counties Doniphan County, KS, Andrew County, MO, Atchison County, MO, Holt County, MO, Nodaway County, MO
The radar
The Topeka radar (KTWX), 159 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KEAX 142139 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 339 PM CST WED FEB 14 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 3AM TO 9AM THURSDAY MORNING... MODERATE NORTHERLY WINDS WILL COMBINE WITH VERY COLD TEMPERATURES AND SNOW COVER TO PRODUCE WIND CHILL VALUES RANGING FROM 15 TO 20 DEGREES BELOW ZERO TONIGHT. KSZ102-MOZ001-002-011-012-150700- /O.NEW.KEAX.WC.Y.0003.070215T0900Z-070215T1500Z/ DONIPHAN-ATCHISON MO-NODAWAY-HOLT-ANDREW- INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE... MOUND CITY...OREGON...SAVANNAH 339 PM CST WED FEB 14 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY. NORTH WINDS OF 10 TO 15 MPH WILL COMBINE WITH TEMPERATURES DROPPING TO NEAR ZERO TO A FEW DEGREES BELOW ZERO TO PRODUCE VERY COLD WIND CHILL READINGS EARLY THURSDAY MORNING. WIND CHILL VALUES ACROSS THE ADVISORY AREA WILL RANGE FROM 15 TO 20 DEGREES BELOW ZERO FOR SEVERAL HOURS BEFORE GRADUALLY WARMING AFTER SUNRISE.. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
3 follow-up statements
000 WWUS43 KEAX 150446 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1046 PM CST WED FEB 14 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 3AM TO 9AM THURSDAY MORNING... MODERATE NORTHERLY WINDS WILL COMBINE WITH VERY COLD TEMPERATURES AND SNOW COVER TO PRODUCE WIND CHILL VALUES AROUND 15 BELOW ZERO LATER TONIGHT. KSZ102-MOZ001-002-011-012-151300- /O.CON.KEAX.WC.Y.0003.070215T0900Z-070215T1500Z/ DONIPHAN-ATCHISON MO-NODAWAY-HOLT-ANDREW- INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE... MOUND CITY...OREGON...SAVANNAH 1046 PM CST WED FEB 14 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST THURSDAY. AS OF LATE EVENING...TEMPERATURES ACROSS FAR NORTHWEST MISSOURI AND EXTREME NORTHEAST KANSAS HAD FALLEN TO BETWEEN 5 AND 8 DEGREES ABOVE ZERO. NORTHWEST WINDS AROUND 10 MPH WERE PRODUCING WIND CHILL VALUES BETWEEN ZERO AND 5 BELOW. THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...MOSTLY CLOUDY SKIES WILL PREVENT A DRAMATIC DROP IN TEMPERATURES...BUT READINGS AROUND ZERO ARE EXPECTED TOWARD DAYBREAK. NORTH WINDS OF AROUND 10 MPH WILL CONTINUE OVERNIGHT...WITH WIND CHILL VALUES DROPPING TO AROUND 15 BELOW ZERO AFTER MIDNIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS SHOULD BE BROUGHT INDOORS. $$ BOOKBINDER
000 WWUS43 KEAX 151052 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 452 AM CST THU FEB 15 2007 KSZ102-MOZ001-002-011-012-151500- /O.CON.KEAX.WC.Y.0003.000000T0000Z-070215T1500Z/ DONIPHAN-ATCHISON MO-NODAWAY-HOLT-ANDREW- INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE... MOUND CITY...OREGON...SAVANNAH 452 AM CST THU FEB 15 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. AS OF 430 AM...SURFACE TEMPERATURES WERE HOVERING BETWEEN ZERO AND 5 DEGREES ABOVE ZERO ACROSS THE ADVISORY AREA. CLOUD COVER OVER THE REGION WILL LIKELY KEEP TEMPERATURES FROM DROPPING MUCH FURTHER. HOWEVER...THESE COLD TEMPERATURES WILL COMBINE WITH WINDS OF 5 TO 10 MPH TO PRODUCE WIND CHILL READINGS APPROACHING 15 DEGREES BELOW ZERO FOR A FEW HOURS EARLY THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS SHOULD BE BROUGHT INDOORS. $$ SAW
000 WWUS43 KEAX 151327 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 727 AM CST THU FEB 15 2007 KSZ102-MOZ001-002-011-012-151430- /O.CAN.KEAX.WC.Y.0003.000000T0000Z-070215T1500Z/ DONIPHAN-ATCHISON MO-NODAWAY-HOLT-ANDREW- INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE... MOUND CITY...OREGON...SAVANNAH 727 AM CST THU FEB 15 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS OF 15 BELOW ZERO ARE NO LONGER EXPECTED ACROSS EXTREME NORTHEAST KANSAS AND FAR NORTHWEST MISSOURI. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ NRR
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 4:27 AM CST, 11 hours 12 minutes earlier.
Area forecast discussion, Feb 14, 4:27 AM CST, 11 hours 12 minutes before
AREA FORECAST DISCUSSION...RETRANSMITTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 AM CST WED FEB 14 2007
.DISCUSSION...
SHORT TERM CONCERN EARLY THIS MORNING DEALS WITH LOW WIND CHILL
VALUES ACROSS NORTHERN PORTIONS OF THE FORECAST AREA. FRIGID AIR
ASSOCIATED WITH BUILDING HIGH PRESSURE CENTERED OVER THE
DAKOTAS...AND FRESH SNOW COVER HAS ALLOW SURFACE TEMPERATURES TO DROP
TO WITHIN A FEW DEGREES OF ZERO. WITH THE CENTER OF HIGH PRESSURE
STILL WELL TO THE NORTH...WINDS HAVE STAYED UP IN THE 10 TO 15 MPH
RANGE. THESE WINDS WILL COMBINE WITH THE AFOREMENTIONED COLD
TEMPERATURES TO PRODUCE WIND CHILL VALUES AT OR BELOW -15 DEG F FOR A
FEW HOURS THIS MORNING. THEREFORE...WENT AHEAD AND ISSUED A WIND
CHILL ADVISORY THROUGH 8 AM FOR LOCATIONS ROUGHLY ALONG AND NORTH OF
AN ATCHISON KANSAS TO TRENTON MISSOURI LINE.
NO BIG CHANGES TO THE GRIDS FOR THE NEXT FEW DAYS. WITH THE
WIDESPREAD SNOW COVER AND ARCTIC AIRMASS IN PLACE...THE NEXT TWO
DAYS ARE GOING TO BE AROUND 25 DEGREES BELOW NORMAL FOR HIGH
TEMPERATURES. TRENDED HIGH AND LOW TEMPS A FEW DEGREES BELOW THE
COOLEST GUIDANCE DUE TO THE SNOW COVER. ANOTHER UPPER DISTURBANCE
TRACK FROM THE NORTHERN PLAINS INTO THE REGION TONIGHT. HELD ONTO
THE PREVIOUS FORECAST OF FLURRIES...BUT DID ADD SLIGHT CHANCES OF
MEASURABLE LIGHT SNOW TO OUR FAR WESTERN COUNTIES AS THE SREF WAS
HINTING AT AN OUTSIDE CHANCE OF SOME VERY LIGHT SNOW GRAZING THE
KANSAS/MISSOURI BORDER. WITH CLOUDY SKIES TONIGHT...I DID TWEAK LOWS
UP A BIT...BUT READINGS WILL STILL BE BRUTALLY COLD RANGING IN THE
SINGLE DIGITS ABOVE ZERO SOUTH...TO A COUPLE DEGREES BELOW ZERO
ALONG THE IOWA BORDER.
OTHER THAN THE COLD TEMPERATURES...THE ONLY OTHER ITEM OF
SIGNIFICANCE THE NEXT FEW DAYS WILL BE THE EFFECTS OF A STRONG
CLIPPER SYSTEM WHICH LOOKS TO REACH THE FORECAST AREA FRIDAY NIGHT.
THE NAM AND GFS SHOW SOME PRETTY GOOD LIFT WITH THIS SYSTEM. THE
EXACT DETAILS AND TRACK OF THE BEST LIFT WILL LIKELY CHANGE BETWEEN
NOW AND FRIDAY NIGHT. HOWEVER...THE LATEST GFS CROSS-SECTIONS SHOW
THE BEST LIFT COINCIDING WITH THE MOST FAVORABLE ICE CRYSTAL GROWTH
REGION. IN ADDITION...THE CLIPPER WILL ACTUALLY HAVE SOME MOISTURE TO
WORK WITH AS SPECIFIC HUMIDITY VALUES ARE PROGGED TO BE 2-3 G/KG.
ITS POSSIBLE SOMEWHERE IN THE REGION COULD GET A QUICK INCH OR TWO
OF SNOW...BUT TOO FAR OUT TO DETERMINE EXACTLY WHERE YET. UPPED
POPS A BIT OVER THE EASTERN HALF OF THE CWA TO ABOVE 40 PERCENT.
WOULDNT BE SURPRISED IF THESE CHANCES NEED TO RAISED FURTHER AS THE
SREF WAS SHOWING A 50 TO 90 PRECENT CHANCE OF AT LEAST 0.01 OF LIQUID
WITH THIS SYSTEM.
SAW
&&
.PREV DISCUSSION... /ISSUED 309 PM CST TUE FEB 13 2007/
DISCUSSION...
SHORT TERM...
UPPER SYSTEM THAT BROUGHT THE WINTER WEATHER OVERNIGHT HAS SINCE
PUSHED EAST OF THE FA AND DRIER AIR IS SLOWLY FILTERING IN. EAX WSR
88-D STILL SHOWING SOME LIGHT RETURNS AND AREA OBS CONFIRMING SOME
LIGHT FLURRIES CONTINUING TO FALL. SOME OF THESE REPORTS MAY ALSO BE
SOME BLOWING SNOW THAT HAS NOT FIRMLY SETTLED. WILL LIKELY SEE MORE
OF THIS LOOSE BLOWING SNOW THROUGH THE EVENING HOURS AS SFC GRADIENT
WILL REMAIN FAIRLY TIGHT BETWEEN DEPARTING LOW ACROSS THE TENNESSEE
VALLEY AND SFC RIDGE NOSING INTO THE NORTHERN AND CENTRAL PLAINS.
THIS WILL CONTINUE THE CAA REGIME ACROSS THE CWA THROUGH THE
OVERNIGHT HOURS AND THROUGH THE DAY TOMORROW. OVERNIGHT LOWS IN THE
SINGLE DIGITS TO LOWER TEENS COUPLE WITH BRISK WINDS WILL YIELD WIND
CHILL VALUES NEARING ADVISORY CRITERIA...ESPECIALLY ACROSS THE
NORTHERN TIER OF COUNTIES. WILL HOLD OFF FOR NOW AS IT APPEARS MOST
AREAS SHOULD REMAIN BELOW THE NECESSARY -15 DEGREE WIND CHILL VALUE.
CLEARING LINE OF LOW CLOUD DECK ASSOCIATED WITH DEPARTING SYSTEM IS
MAKING DECENT PROGRESS ACROSS EASTERN NEBRASKA AND WESTERN IOWA THIS
AFTERNOON AND LOOKS TO PROGRESS INTO THE NORTHWEST CORNER OF THE
STATE THIS EVENING AND ACROSS THE NORTHERN CWA OVERNIGHT. LATER SHIFT
WILL HAVE TO KEEP AN EYE ON CLOUD DECK AS IT SLOWLY ERODES SOUTHWARD.
IF CLOUDS CLEAR FASTER THAN ANTICIPATED...MAY SEE OVERNIGHT LOWS A
COUPLE OF DEGREES COOLER...HOWEVER...STOUT MIXING SHOULD KEEP TEMPS
FROM BOTTOMING OUT TOO FAR.
NEXT SHORT WAVE WITHIN PROGRESSIVE NORTHERN STREAM FLOW TO AFFECT THE
AREA BY TOMORROW NIGHT. INCREASED CLOUD COVER AS CONDENSATION
PRESSURE DEFICIT PROGS SHOWING MID TO HIGH CLOUDS INCREASING AS UPPER
WAVE APPROACHES. IN ADDITION...KEPT MENTION OF FLURRIES IN FOR THIS
TIME PERIOD AS LACK OF SIGNIFICANT MOISTURE SHOULD PRECLUDE ANY
MEASURABLE PRECIP. THIS NEXT WAVE WILL HELP DROP SFC HIGH INTO THE
CENTRAL PLAINS BY THURSDAY AND WILL LIKELY SEE THE COLD TEMPS STICK
AROUND UNTIL THE SFC RIDGE IS ALLOWED TO TRAVERSE THE AREA.
DEROCHE
LONG TERM...
THE DAY 4-6 TIME FRAME WILL REMAIN CHARACTERIZED BY THE SAME EASTERN
PACIFIC RIDGE/ATLANTIC TROUGH REGIME THAT HAS BEEN LOCKED IN PLACE
FOR OVER A MONTH. STRONG NORTHWEST UPPER FLOW WILL CONTINUE TO
DELIVER ARCTIC AIR THROUGH SUNDAY...ALONG WITH AT LEAST ONE EMBEDDED
DISTURBANCE THAT WILL BRING A BRIEF BOUT OF LIGHT SNOWFALL
FRIDAY/NIGHT SATURDAY.
ONLY MODIFICATION WAS TO LOWER TEMPERATURES WITH THE PASSAGE OF THIS
WAVE AS STRONGER CROSS-POLAR FLOW DELIVERS ANOTHER REINFORCEMENT
OVER THE EXTENSIVE SNOW PACK.
AFTER SUNDAY...THE AMPLIFIED UPPER RIDGE OVER THE EASTERN PACIFIC IS
GENERALLY FORECAST TO MIGRATE INTO THE WESTERN US...AND RAPIDLY
BREAK DOWN AS A COMPLEX SERIES OF EASTERN PACIFIC CYCLONES ERODE IT
FROM THE NW AND SW. A BRIEF RETURN TO A QUASI-ZONAL PACIFIC FLOW
REGIME AND MORE SEASONABLE WEATHER IS FORECAST FOR THE BEGINNING OF
NEXT WEEK...WITH THE FORECAST LOOKING RATHER UNSETTLED BEYOND THAT.
BOOKBINDER
PREV DISCUSSION... /ISSUED 1100 AM CST TUE FEB 13 2007/
QUICK UPDATE MADE TO THE FORECAST TO ACCOUNT FOR CURRENT TRENDS.
APPEARS HEAVIER SNOW BAND IS MAKING ITS WAY INTO THE NORTH-CENTRAL
AND NORTHEASTERN CWA LATE THIS MORNING IN ASSOCIATION WITH TRAVERSING
VORT MAX. OTHERWISE...LIGHT SNOW OR FLURRIES ROUNDING THE BACKSIDE OF
THE UPPER SYSTEM. KEPT WORDING OF FLURRIES INTO THE AFTERNOON AS
UPSTREAM OBSERVATIONS SUPPORT LATEST POINT FORECAST SOUNDINGS WHICH
INDICATE CONTINUING LOW LEVEL SATURATION. OTHERWISE...REMAINDER OF
ANY ACCUMULATING SNOW SHOULD CONTINUE TO EXIT THE AREA FROM WEST TO
EAST THIS AFTERNOON.
DEROCHE
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WIND CHILL ADVISORY UNTIL 8 AM WEDNESDAY FOR MOZ001-MOZ002-
MOZ003-MOZ004-MOZ005-MOZ006-MOZ011-MOZ012-MOZ013-MOZ014-
MOZ015-MOZ020.
KS...WIND CHILL ADVISORY UNTIL 8 AM WEDNESDAY FOR KSZ025-KSZ102.
WFO EAXHazardous weather outlook, Feb 14, 12:54 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CST WED FEB 14 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-151900- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1254 PM CST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT COLD TEMPERATURES TONIGHT WILL COMBINE WITH WINDS OUT OF THE NORTH AT 7 TO 10 MPH TO PRODUCE WIND CHILLS RANGING FROM 5 TO 15 DEGREES BELOW ZERO OVERNIGHT. THE COLDEST READINGS SHOULD BE NEAR THE IOWA BORDER. A FAST MOVING CLIPPER TYPE SHORT WAVE MOVING OUT OF NEBRASKA MAY ALSO PRODUCE LIGHT SNOW OR FLURRIES. MINOR SNOW ACCUMULATIONS MAY OCCUR...MAINLY IN EXTREME WESTERN MISSOURI AND EASTERN KANSAS. AMOUNTS SHOULD BE UNDER A HALF AN INCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME RESIDUAL LIGHT SNOW OR FLURRIES MAY STILL BE OCCURRING THURSDAY MORNING AS THE UPPER SHORT WAVE MOVES ACROSS MISSOURI. THEN FRIDAY NIGHT ANOTHER FAST MOVING STORM SYSTEM WILL BE MOVING SOUTHEAST OVER THE UPPER MIDWEST...BRINGING A FRONT THROUGH MISSOURI OVERNIGHT. THIS WILL BRING ANOTHER CHANCE OF SNOW TO THE REGION FOR FRIDAY NIGHT AND INTO SATURDAY. THE MOST LIKELY AREAS TO SEE SOME ACCUMULATING SNOW WILL BE IN NORTHERN AND EASTERN MISSOURI...FRIDAY NIGHT AND INTO SATURDAY MORNING. ANOTHER NIGHT OF COLD TEMPERATURES CAN BE EXPECTED THURSDAY NIGHT ESPECIALLY IN NORTHEAST MISSOURI WHERE WIND CHILLS MAY AGAIN BE AS COLD 10 BELOW ZERO. TEMPERATURES THE FIRST OF NEXT WEEK ARE EXPECTED TO MODERATE. WITH THE WIDESPREAD SNOW COVER...IF A RAPID MELT OCCURS...THIS MAY LEAD TO FLOODING PROBLEMS ON SOME AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PC
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:25 AM CST | Wind Chill Advisory | EAX | Andrew, Atchison, Buchanan, Daviess, DeKalb, Gentry and 6 more | 5 hr |
Nearby
Wind Chill Advisories in Missouri, 2007Wind Chill Advisories in Kansas, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.